MathSciNet Relay Station
MathSciNet bibliographic data
MR329191 (48 #7533) 65C10
Ermakov, S. M. A remark on pseudorandom sequences. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 12 (1972), 1077–1082, 1088.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement